Regularity of the local time for the d-dimensional fractional Brownian motion with N-parameters

M. Eddahbi, R. Lacayo, J. L. Solé, J. Vives, C. A. Tudor

Research output: Contribution to journalArticleResearchpeer-review

20 Citations (Scopus)

Abstract

We give the Wiener-Ito chaotic decomposition for the local time of the d-dimensional fractional Brownian motion with N-parameters and study its smoothness in the Sobolev-Watanabe spaces. Copyright © Taylor & Francis, Inc.
Original languageEnglish
Pages (from-to)383-400
JournalStochastic Analysis and Applications
Volume23
DOIs
Publication statusPublished - 1 Jan 2005

Fingerprint Dive into the research topics of 'Regularity of the local time for the d-dimensional fractional Brownian motion with N-parameters'. Together they form a unique fingerprint.

Cite this